# SDR AALA201809079009

- Difficulty date: September 6, 2018
- Submitted: September 7, 2018
- Operation: Air carrier
- Aircraft: N701UW
- Make and model: Airbus A319-112
- Aircraft serial: 890
- Aircraft time: 52,770 hours, 30,477 cycles
- System (JASC): 3150 · Central Warning
- Part: Computer
- Part number: 350E053021212
- Part serial: 0E0006055
- Condition: Failed
- Location: Nr 2
- Part time: 44,208 hours, 28,160 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: H

## Discrepancy

FLIGHT WARNING COMPUTER NR 2 FAULTED ON ECAM SIMULTANEOUSLY WITH AN ELECTRICAL ODOR IN THE COCKPIT.  ACCOMPLISHED QUICK RESPONSE HANDBOOK PROCEDURE. PULLED CIRCUIT BREAKER Q7 AND LEFT OUT FOR REMAINDER OF FLIGHT.  REPLACED THE NR 2 FLIGHT WARNING COMPUTER IAW MM 31-53-34,  OPS CHECKED GOOD.
